# SDR A6WA200540016

- Difficulty date: January 8, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 5,212 hours, 4,519 cycles
- Engine: Ge CF343B1
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Line
- Part number: 3801950110
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN LOW PRESSURE.  WHILE TROUBLESHOOTING FOUND LINE (PN 3801950110) TO CAPTAINS MASK BOX LEAKING.  REMOVED AND REPLACED OXYGEN FLEX LINE TO BOTTOM OF CAPTAINS SIDE OXYGEN MASK RETAINER BOX TO COCKPIT FLOOR.  LEAK CHECK GOOD. (K)
